# SDR SWIA201437936

- Difficulty date: May 22, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 106 hours, 90 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fms
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON MISSED APPROACH, THE FMS PITCHED FOR AN UN COMMANDED SPEED OF 140-150 KIAS.  WOULD NOT RESPOND TO MANUAL OR FMS SELECTED SPEEDS.  ONCE A VERTICAL MODE WAS SELECTED (FPA) THE FWD PITCHED FOR COMMANDED PITCH.  THEN ON DESCENT THE FMS SPEED SWITCHED FROM THE 290 KIAS THAT WAS PROGRAMMED TO M.63 WHICH WAS THE MAX POSSIBLE SPEED SERVICEABLE.  THE PERF DESCENT SPEEDS STILL INDICATED 290/.78.  INTERROGATED FAULT HISTORY DATA AND FOUND NO RELATED FAULTS.  UNABLE TO DUPLICATE ANY FAULTS AT THIS TIME.
